Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Faster algorithms for the shortest path problem
Authors: Ahuja, Ravindra K.; Mehlhorn, Kurt; Orlin, James B.; Tarjan, Robert E.
Date of Publication (YYYY-MM-DD): 1990
Title of Journal: Journal of the ACM
Volume: 37
Start Page: 213
End Page: 223
Document Type: Article
ID: 344550.0
Faster Algorithms for the Shortest Path Problem
Authors: Ahuja, Ravindra K.; Mehlhorn, Kurt; Orlin, James B.; Tarjan, Robert E.
Place of Publication: Cambridge, MA, USA
Date of Publication (YYYY-MM-DD): 1988
Document Type: Other
ID: 344743.0
Faster Algorithms for the Shortest Path Problem
Authors: Ahuja, Ravindra K.; Mehlhorn, Kurt; Orlin, James B.; Tarjan, Robert E.
Place of Publication: Saarbrücken, Germany
Date of Publication (YYYY-MM-DD): 1988
Document Type: Other
ID: 344749.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.